Zijian Luo, JinRong Wang

DOI Number
First page
Last page


In this paper, we give a new type integral equality involving left-sided and right-sided Riemann-Liouville fractional integrals. Thereafter, some new fractional type Hermite-Hadamard inequalities are presented by using the above fractional integral equality involving the concepts of convex functions and $s$-convex functions and AG(log)-convex functions respectively.

Full Text:



bibitem{Cal} J. Cal, J. Carcamob, L. Escauriaza, A general multidimensional

Hermite-Hadamard type inequality, J. Math. Anal. Appl., 356(2009),


bibitem{Avci} M. Avci, H. Kavurmaci, M. E. "{O}demir, New inequalities of

Hermite-Hadamard type via $s$-convex functions in the second sense

with applications, Appl. Math. Comput., 217(2011), 5171-5176.

bibitem{Odemir2} M. E. "{O}demir, M. Avci, H. Kavurmaci, Hermite-Hadamard-type inequalities via

$(alpha,m)$-convexity, Comput. Math. Appl., 61(2011), 2614-2620.

bibitem{Dragomir2} S. S. Dragomir, Hermite-Hadamard's type inequalities for convex functions

of selfadjoint operators in Hilbert spaces, Linear Algebra Appl.,

(2012), 1503-1515.

bibitem{Sarikaya2} M. Z. Sarikaya, E. Set, H. Yaldiz, N. Bac{s}ak, Hermite-Hadamard's

inequalities for fractional integrals and related fractional

inequalities, Math. Comput. Model., 57(2013), 2403-2407.

bibitem{Bessenyei} M. Bessenyei, The Hermite-Hadamard inequality in Beckenbach's

setting, J. Math. Anal. Appl., 364(2010), 366-383.

bibitem{Tseng} K. Tseng, S. Hwang, K. Hsu, Hadamard-type and Bullen-type

inequalities for Lipschitzian functions and their applications,

Comput. Math. Appl., 64(2012), 651-660.

bibitem{Niculescu} C. P. Niculescu, The Hermite-Hadamard inequality for log-convex

functions, Nonlinear Anal.:TMA, 75(2012), 662-669.

bibitem{WDF} J. Wang, J. Deng, M. Fev{c}kan, Hermite-Hadamard type inequalities

for $r$-convex functions via Riemann-Liouville fractional integrals,

Ukrainian Math. J., 65(2013), 193-211.

bibitem{F-Bai-Qi-Xi} R. Bai, F. Qi, B. Xi, Hermite-Hadamard type inequalities for the $m$- and

$(alpha,m)$-logarithmically convex functions, Filomat, 27(2013),


bibitem{FAC-Bai-Qi-Xi} D. Shi, B. Xi, F. Qi, Hermite-Hadamard type inequalities for

Riemann-Liouville fractional integrals of ($alpha$,m)-convex

functions, Fractional Differ. Calc., 4(2014), 33-43.


bibitem{NTM-Jense} J. L. W. V. Jensen, On konvexe funktioner og uligheder mellem

middlvaerdier, Nyt. Tidsskr. Math. B., 16(1905),


bibitem{AM-Hudzik-Maligranda} H. Hudzik, L. Maligranda, Some

remarks on $s$-convex functions, Aequationes Math., 48(1994),


bibitem{MIA-Niculescu} C. P. Niculescu, Convexity according to the geometric mean,

Math. Inequal. Appl., 3(2000), 155-167.

bibitem{Kilbas} A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and

applications of fractional differential equations, Elsevier Science

B.V., 2006.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)